# SDR AALA202410073453

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,423 hours, 13,260 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR DAMPER CYLINDER REQUIRED SERVICING SHOWING YELLOW ABOUT 1500 PSI. SERVICED R2 DOOR DAMPER CYLINDER AS REQUIRED TO GREEN 1783 PSI PER AMM 52-22-00.
